MAUDE Adverse Event Report: Ethicon Inc. Gynecare Mesh Unknown; Mesh, Surgical

Ethicon Inc. Gynecare Mesh Unknown; Mesh, Surgical
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bladder Dysfunction (4881)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and mesh was implanted.Patient reported bladder spasms.No other information provided.No contact information was provided for follow up.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.D4: udi: as the catalog/model number was not provided, the (01)gtin is not available.The following information was requested, but unavailable: can you identify the product code and lot number of the mesh product that was used? what is the procedure name? what is the procedure date? what date did the bladder spasms start? was there any medical or surgical intervention performed (product removed; re-operation; prescription medication)? if so, please specify.If medication was required, please clarify if it was prescription strength.What is the most current patient status? please provide the source or name and title of external person providing answers to follow-up.

Brand Name
Gynecare Mesh Unknown
Common Device Name
Mesh, Surgical
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Ethicon Inc.
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50508948
Report Number2210968-2026-08785
Device Sequence Number15780301
Product Code FTM
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown